# SDR DXTA2013111905573

- Difficulty date: November 11, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 5,450 hours, 3,614 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN CENTER AREA OF WING, AFFECTING THE LOWER CENTER SKIN, REAR SPAR WEB AND REAR SPAR LOWER CAP.  REPAIRED IAW NR S-680-0187/03RD.
